# SDR HEEA065216

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54641
- Make and model: Bell 206L-3
- Aircraft serial: 51184
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075677103
- Condition: Reads High
- Location: Oil Pressure
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE READS HIGH.
